advertisement
Question
Posted by: Nic | 2007/12/12

Cilift

My daugters doc prescribed Cilift for me after she noticed how anxious I am (have been for years). I have been taking it for 10 days and have noticed no side effects besides sleeping very well and feeling a bit more tired than normal in the morning. I have tried Cipralex before (for about 5 days) and it made me really dizzy, but this does not seem to have any side effects. Will this last and is it possible to already be feeling calmer because I really do? Also does it take the appetite away?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It may indeed help, though I greatly prefer CBT counselling which would wuite rapidly teach you to master whatever triggers your anxiety and to be more capable and relaxed, without chemicals at all. And yes, all drugs active on the internatl chemical serotonin, including both those you mention, tend to produce mild nausea and hence lesser appetite, usually in the first week or so.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement